# SDR DALA12016740936

- Difficulty date: December 17, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO FUSELAGE LT SKATE ANGLE AND FASTENERS ARE CRACKED STA 1474 CANT.  CUT OUT CRACKED AREA AT VERTICAL STAB TO FUSELAGE LT SKATE ANGLE STA 1474 CANT.  FABRICATED AND INSTALLED FILLER AND REPAIR ANGLE IAW SRM 53-05, FIG 23 THE CRACKED FASTENER WAS REPLACED WITHIN THE REPAIR ANGLE.
